# SDR 95ZZZW224

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15017
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1063
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 649
- Part time: 57,754 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING CHECK C-6C, FOUND 1.5 INCH CRACK IN FUSELAGE SKIN, WITH AREA BULGED OUTWARD AND WITH RIVET HEAD MISSING, STATION 649, STRINGER 36-37.  REPAIRED PER SRM 53-31-00, FIGURE 815.  TOTAL CYCLES 22,020.
